# SDR CALA2021080201230

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 AFT DOOR L2 SILL BEAM FR66 AFT I/B ANCHOR NUT HOLE FOUND CORRODED. REPAIR REQUIRED. SEQ: 1783 ZONE:260.
